# SDR CA990804031

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Line
- Part number: 82910010175
- Condition: Leaking
- Location: Nlg Door
- Part time: 21,718 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID FROM NLG AREA.   NLG DOOR CLOSE LINE WAS LEAKING UNDER PRESSURE.
